Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Palms getting very hot. Taking medications for hot flashes, osteoporosis. Cause?

For 3 nights in the last 6nights the palms of my hands get very hot. Wakes me up. I have been getting up and running my hands unde cold water. What causes this and is there anything I can do? I just had annual physical and in good health. I take synthesis, Lipitor and lisinopril and pat ch for hormones for hot flashes. Just had an injection of Prolia for osteoporosis . I am 80 years old, vey active, thank you. MAL
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I appreciate your concern looking to your history given here I would advise you to get done the Hemoglobin test and for the symptomatic relief you can try the multivitamin tab that should contain calcium pentothal, hope this information helps you have nice day.
Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor